# SDR SWAA2022033187606

- Difficulty date: March 24, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H CAP STIP SPLICE PLATE CRACKED BS 767 / [01] INSTALLED NEW ACB RH CAPSTRIP SPLICE PLATE IAW AMM 25-52-10-400-801 STEP 3. F. (10);[02] INSPECTION COMPLETE
